# SDR SWAA2023020687722

- Difficulty date: January 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Loose
- Location: Zn 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

231 YHW AND 232 YHW (EMERGENCY LIGHT COVERS) ARE LOOSE(MARKED)<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHTS MARKED ON PANEL 231YHW AND 232YHW IAW AMM 33-51-01-960-802 OPS CHECK GOOD;[02] VERIFIED CORRECIVE ACTION 1.
